Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

37 year old suffering from varicose veins. Taking Dafflon. Need help in reducing the acute pain

my wife age 37 has been sueffering from varicose veins since 5 years,cosulted various doctor now she taking tablet dafflon 500 mg bid benalgis 100 mg once a day.and uric acid level ,aslo titre level is also high.she complaining acute pain in both leg she couldn t able to stand for 5 minutes,and in the morning when getting from the bed she feels acute pain.give your valuable suggestion.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Varicose veins seldom respond to medical treatment.
If the symptoms are severe,please consult a vascular surgeon and proceed with surgery.
Now a days,Laser techniques have come which decreases the stay in the hospital.
But,the surgeon will decide whether lasers can be tried .
I did varicose veins surgery for both lower limbs in a single sitting to many patients with excellent results.
Ask her to keep her legs flat.You can try an elastic crepe bandage temporarily.
Wish her good health
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor